Return to the Menopause Forum | Post a Follow-Up

 o
Quitting Estroven...

Posted by leslieanne_westtx (My Page) on
Mon, Jul 2, 12 at 16:01

I went through menopause at age 56 & all was nice & normal for 5 years... then about 2 years ago, I started spotting lightly... the spotting gradually became more & more until I discovered that Estroven (regular-strength) stopped the spotting in its tracks... Hurrah!!!.. so, I've been taking it for a year & a half with no problems 'til a month ago... what happened was -- none of the stores in town were able to get regular-strength, so, being desperate, I bought Extra-strength... I thought it'd be okay & then when the stores began stocking regular-strength again, I went back to that... within a week, I was spotting again, very lightly, but it's very annoying... I guess my body got used to the double dose & now it doesn't like getting the watered-down version again... anyway, I can't see any use in continuing taking something when what I was taking it for in the first place is back... so, my plan is to start using progesterone cream every other day for the next week while continuing the Estroven as usual... then after this week, reduce the Estroven to every other day, then gradually reduce it further 'til I'm completely weaned off... I'll continue the progesterone cream on its 3 weeks on/1 week off regimen...

So, I want to ask y'all what you think of my plan... any advise will be welcome... I'm really tired of dealing with this, but if anybody has a better idea, I'll be open to trying it...

Thanks!..


Follow-Up Postings:

 o
RE: Quitting Estroven...

Hello Leslieanne,

I was hoping that someone with more experience would answer this, but I just thought I'd add my two cents. I think it would be prudent for you to visit your gyn and explain your history to him/her. He/she could advise you on the best plan to manage this spotting. There might be other options now available for you. It is also important to rule out fibroids or other possible sources of spotting. We are at an age/stage in life now that it is important we seek out professional help when something seems amiss. As I said, these are just my thoughts, and I hope someone else with more experience will respond. Good luck and God bless you!


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here